A note on Hardy's theorem - Archive ouverte HAL Access content directly
Journal Articles Hardy-Ramanujan Journal Year : 2017

A note on Hardy's theorem

Abstract

Hardy's theorem for the Riemann zeta-function ζ(s) says that it admits infinitely many complex zeros on the line (s) = 1 2. In this note, we give a simple proof of this statement which, to the best of our knowledge, is new.
Fichier principal
Vignette du fichier
39Article3.pdf (263.5 Ko) Télécharger le fichier
Origin Explicit agreement for this submission

Dates and versions

hal-01425570 , version 1 (03-01-2017)

Identifiers

Cite

Usha K. Sangale. A note on Hardy's theorem. Hardy-Ramanujan Journal, 2017, Volume 39 - 2016, pp.38 - 45. ⟨10.46298/hrj.2017.2634⟩. ⟨hal-01425570⟩
93 View
1579 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More